# SDR DALA2024052005345

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 403-413
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN LOWER EDGE INTERNAL STRUCTURE BTW STA 403 TO 413 FWD CARGO DOOR. SUMMARY OF NRC 00212: INNER AND OUTER PAN ON LOWER EDGE INTERNAL STRUCTURE BTW STA 403 TO 413 AT FWD CARGO COMPARTMENT DOOR WERE REPAIRED PER ER/A 617729-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 617729-14 REV 5. ASSOCIATED ER/A 14-617729 ADDED FOR AC 9538, (LP #0348611)
